# SDR CA001128019

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032005
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK WAS NOTICED ON THE AIRCRAFT BELLY DURING ROUTINE MAINTENANCE .  INVESTIGATION REVEALED A CRACK IN THE 90 BEND OF THE LINE. THE LINE IS LOCATED IN THE COCKPIT COMPARTMENT SUB FLOOR.
